- Oct 13, 2011
The genius of Patrick Giranthon strikes again !!! Europe meets the U.S.
This time he's done the track and the car.
All premium members can sign up for this event. Sign up below and make sure to tag fellow community members who you think are up for a challenge!
Join us as a Premium Member
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well and become a premium member.
Club Racing Rules: Click Here
TeamSpeak and Club Racing Password: Click Here
>> Updated Incident Reporting Method <<
Server Name: RACEDEPARTMENT.COM AU #1
Cars: Cart Extreme (Download)
Track: Spa Francorchamps (download ) (Special note : Make sure to remove any previous versions of Spa Francorchamps from your locations folder before installing this version.
Practice: 20:00 AEDT (09:00 GMT) - 30 minutes (Server will be available earlier)
Qualifying: 20:30 AEDT (09:30 GMT) - 30 minutes
Warmup: 21:00 AEDT (10:00 GMT) - 5 minutes
Race 1: 21:05 AEDT (10:05 GMT) - 45 minutes